# SDR AU990915

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A24003703
- Condition: Corroded
- Location: Cockpit Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT COCKPIT WINDOW LOWER ATTACHMENT ANGLE CORRODED.
